# SDR UIEA2020051401037

- Difficulty date: May 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,916 hours, 19,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE: WRX SYS( PERFORMED B767 FIM 34-43 FT 801, RESET C/B'S F2, F23. PERFORMED AMM 31-41-00-912, MAINT MSG ERASED, PROCEDURE MESSAGE CLEARED. )
